# SDR DALA2023052204051

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 54,336 hours, 37,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL/JAMB, EVIDENCE OF CORROSION AROUND FASTNERS IN THE SILL AREA. (MARKED). SUMMARY SEE NRC 001-0312:5231-2003/007 00134: REPLACED FWD CARGO DOOR LOWER JAMB PAN REF B717 SRM 53-20-15-2R-6. (LP #2774676)
